# SDR 99ZZZX1607

- Difficulty date: March 5, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 3242 · Brake
- Part: Sleeve
- Part number: 9533131
- Condition: Broken
- Location: Brake
- Component: Goodyearaero, 9560685
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

BRAKE LEAKING.  DURING DISASSEMBLY, DISCOVERED ONE PISTON SLEEVE WAS BROKEN BETWEEN THE TOP OF THE SLEEVE AND WHERE THE THREADS END.  THE SLEEVE IS ITEM 33 OF CMM 32-40-01.
